Strongly Summable Vector-Valued Sequence Spaces Defined by 2-modular

Burhanudin Arif Nurnugroho, Puguh Wahyu Prasetyo

Abstract


Summability is an important concept in sequence spaces. One summability concept is strongly Cesaro summable. In this paper, we study a subset of the set of all vector-valued sequence in 2-modular space. Some facts that we investigated in this paper include linearity, the existence of modular and completeness with respect to these modular.


Keywords


Strongly; Summable; Sequence Spaces; 2-modular

Full Text:

PDF

References


T. Bilgin, "On Strong A-Summability Defined By A Modulus," Chinese Journal of Mathematics, vol. 24, no. 2, pp. 159-166, 1996.

F. Nuray and B. Aydin, "Strongly Summable And Statistically Convergent,," Informacinės Technologijos Ir Valdymas, vol. 1, no. 30, pp. 74-76, 2004.

J. Connor, "On Strong Matrix Summability With Respect To A Modulus And Statistical Convergence," Canad. Math. Bull., vol. 32, no. 2, pp. 194-198, 1989.

H. Gunawan and M. , "On finite dimensional 2-normed spaces," Soochow J. Math, vol. 27, no. 3, pp. 321-329, 2001.

S. Gähler, " 2- metrische Raume und ihre topologishe Struktur, Math.," Math. Nachr, vol. 26, no. 1-4, pp. 115-148, 1963.

A. Misiak, "n‐Inner Product Spaces," Math. Narchr, vol. 140, no. 1, pp. 299-319, 1989.

H. Dutta, B. S. Reddy and S. S. Cheng, "Strongly Summable Sequences Defined Over Real n-Normed Spaces," Applied Mathematics E-Notes, vol. 10, pp. 199-209, 2010.

K. Raj and S. K. Sharma, "Some sequence spaces in 2-normed spaces defined by Musielak-Orlicz function," Acta Univ. Sapientiae, Mathematica, vol. 3, no. 1, pp. 97-109, 2011.

R. Anand and K. Raj, "Complete paranormed Orlicz Lorentz sequence spaces over n-normed," Journal of the Egyptian Mathematical Society, vol. 25, pp. 151-154, 2017.

D. Hemen, "On n-Normed Linear Space Valued Strongly (C,1)-Summable Difference Sequences," Asian-European Journal of Mathematics, vol. 3, no. 4, pp. 565-575, 2010.

M. Mursaleen, S. K. Sharma and A. Kilicman, "Sequence Spaces Defined by Musielak-Orlicz Function over 𝑛-Normed Spaces," Abstract and Applied Analysis, vol. 2013, 2013.

L. Maligranda, "Hidegoro Nakano (1909–1974) – on the centenary of his birth," in Proceedings of the International Symposium on Banach and Function Spaces III, Kitakyushu, Japan, 2009.

J. Musielak and W. Orlicz, "On modular spaces," Studia Mathematica, vol. 18, no. 1, pp. 49-65, 1959.

K. Nourouzi and S. Shabania, "Operators Defined on n-Modular Spaces," Mediterr. J. Math., vol. 6, pp. 431-446, 2009.

B. A. Nurnugroho, S. and A. Zulijanto, "2-Linear Operator On 2-Modular Spaces," Far East Journal of Mathematical Sciences , vol. 102, no. 12, pp. 3193-3210, 2017.




DOI: https://doi.org/10.18860/ca.v6i4.11484

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

Editorial Office
Mathematics Department,
Universitas Islam Negeri Maulana Malik Ibrahim Malang
Jalan Gajayana 50 Malang, Jawa Timur, Indonesia 65144
Faximile (+62) 341 558933
e-mail: cauchy@uin-malang.ac.id

Creative Commons License
CAUCHY: Jurnal Matematika Murni dan Aplikasi is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.